Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Regular blood tests showed cholesterol, normal treadmill, ECG, have rapid heart beads. Alarming?

i have done my all the regular tests like blood sugar b12 cholestrol...10 days ago.every thing was normal except doctor has given me medicine and he has told me show after six weeks...i m experiencing fast heart palpitations for last 3 every rhing normal??i have done my ecg and treadmill test was normal??i m 48 yrs old female...
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear patient,

It would be an unusual side effect for a cholesterol medication to give palpitations but not impossible. There are many causes of palpitations, benign and not so benign, and to sort them out if they are as frequent as they are in your case an ambulatory Holter monitor may provide some answers. I would encourage you to talk to your provider about the possibility.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Wed, 17 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor